全部成果分类

  • 2011(7)

按条件检索“7”条记录

已选条件: 数据来源: 维普 × 出版年: 2011 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Acyclic Total Colorings of Planar Graphs without l Cycles CSCD SCOPUS SCIE

作者:Xiang Yong SUN[1];Jian Liang WU[2]

作者机构:[Xiang Yong SUN]School of Statistics and Mathematics, Shandong Economic University, Ji\'nan 250014, P. R. China.;[Jian Liang WU]School of Mathematics and Systems Science, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.7,1315-1322

WOS被引数:1

资源类型:期刊论文

WOS:000291478900007

2. Prime in Quadratic Progressions on Average CSCD SCOPUS SCIE

作者:Guang Shi LU Hai Wei SUN[1]

作者机构:[Guang Shi LU Hai Wei SUN]Department of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.6,1187-1194

WOS被引数:1

资源类型:期刊论文

WOS:000290226700013

3. A New Zero-density Result of L-functions Attached to Maass Forms CSCD SCOPUS SCIE

作者:Zhao XU[1]

作者机构:[Zhao XU]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.6,1149-1162

WOS被引数:2

资源类型:期刊论文

WOS:000290226700010

4. A Vertex Cover with Chorded 4-cycles CSCD SCOPUS SCIE

作者:Yun Shu GAO[1];Guo Jun LI[2];Jin YAN[3]

作者机构:[Yun Shu GAO]School of Mathematics and Computer Science, Ningxia University, Yinchuan 750021, P. R. China.;[Guo Jun LI]Department of Biochemistry and Molecular Biology, University of Georgia, GA 30602, U.S.A..;[Jin YAN]School of Mathematics, Shandong University, Ji'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.12,2351-2360

WOS被引数:1

资源类型:期刊论文

WOS:000297117900006

5. List Total Colorings of Planar Graphs without Triangles at Small Distance CSCD SCOPUS SCIE

作者:Bin LIU[1];Jian Feng HOU[2];Gui Zhen LIU[3]

作者机构:[Bin LIU]Department of Mathematics, Ocean University of China, Qingdao 266100, P. R. China.;[Jian Feng HOU]Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, P. R. China.;[Gui Zhen LIU]School of Mathematics, Shandong University, Ji'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.12,2437-2444

WOS被引数:2

资源类型:期刊论文

WOS:000297117900013

6. Selberg's Integral for Ramanujan Automorphic Representation CSCD SCOPUS SCIE

作者:Qing Feng SUN[1]

作者机构:[Qing Feng SUN]Department of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.7,1449-1454

资源类型:期刊论文

WOS:000291478900017

7. PROPERTIES OF STORAGE FUNCTIONS AND APPLICATIONS TO NONLINEAR STOCHASTIC H∞ CONTROL EI SCOPUS SCIE

作者:Qixia ZHANG[1];Weihai ZHANG[2]

作者机构:[Qixia ZHANG]School of Mathematics, Shandong University, Jinan 250100, China.;[Weihai ZHANG]College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao266510, China

来源:系统科学与复杂性:英文版,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2011,Vol.24,Issue.5,850-861

WOS被引数:5

资源类型:期刊论文

WOS:000295576700003

TOP